# SDR FQAR20130321025

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Aircraft time: 15,265 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 35420004
- Condition: Cracked
- Location: Lt Wing
- Part time: 15,265 hours
- Component: Left Wing, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION ON THE LEFT WING,  FOUND A ONE INCH LONG CRACK IN THE WING SKIN, 14 INCHES AFT OF THE SPAR, 1 INCH OUTBOARD OF THE BUTT RIB.
